# SDR 2010F00237

- Difficulty date: November 4, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 39,760 hours, 32,751 cycles
- Engine: Pwa PW120
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK, FOUND PITTING CORROSION ON FLOORBEAM MATING SURFACE AT FLOORBEAM 23, FABRICATED REPLACEMENT FLOORBEAM SEGMENT FROM NTA 44770 7075-T-6511, PO 2059P.  INSTALLED NEW FLOORBEAM & REPAIR SPLICES IAW SRM 53-00-00 435, REV 77.
